# SDR FDEA201410073005

- Difficulty date: October 7, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 60,737 hours, 24,060 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: ARC2859513
- Part serial: 5949
- Condition: Delaminated
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG STRUT DOOR HAS DELAMINATION ON FWD LOWER CORNER.  REPAIRED MLG STRUT DOOR FORWARD LOWER CORNER IAW SRM 51-71-00 VOL II.
